Dual continuous k-frames in Hilbert spaces

Hamid Faraj, Mohamed Rossafi, Brahim Moalige, Samir Kabbaj, Abdeslam Touri

Abstract


Frame theory is an active research area in mathematics, computer science and engineering with many exciting applications in a variety of different fields. In this paper we study the notion of dual continuous K-frames in Hilbert spaces. Also we establish some properties.

Full Text: PDF

Published: 2021-10-15

How to Cite this Article:

Hamid Faraj, Mohamed Rossafi, Brahim Moalige, Samir Kabbaj, Abdeslam Touri, Dual continuous k-frames in Hilbert spaces, J. Math. Comput. Sci., 11 (2021), 7844-7856

Copyright © 2021 Hamid Faraj, Mohamed Rossafi, Brahim Moalige, Samir Kabbaj, Abdeslam Touri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS